# SDR LR7A08076

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5211, FOUND RAMP DOOR FWD LEADING EDGE SEAL STRIKER EXFOLIATION CORROSION RS0, LBL50 TO RBL50.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING STRIKER IAW LAC MEA 382-52-08-034 AND DWG 353607.
